# SDR ASAA2019111291288

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,667 hours, 7,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LIGHT WONT ILLUMINATE DURING FIRE TEST. DOES ILLUMINATE DURING LIGHTS TEST. GROUNDED - YES. CARGO BAY SMOKE DETECTION OPERATIONAL TEST DONE REF B737-900 AMM 26-16-00-710-801: NO FAULTS FOUND. CONTROL PANEL DET SELECT SWITCH RETURNED TO NORMAL.
